# SDR N6WA2013022201

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 20,332 hours, 13,383 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 80 KIAS, RECEIVED A MASTER CAUTION WARNING LIGHT, "SMOKE AFT LAV" & "FIRE SYSTEM FAULT" STATUS MESSAGE.  INSPECTED LAV FOR EVIDENCE OF SMOKE.  NO EVIDENCE FOUND.  PERFORMED OP'S CHECK ON LAV SMOKE DETECTOR SYS IAW AMM 26-10-00. OP'S CHECK GOOD AT THIS TIME.
